# SDR ASAA2015100513338

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 78 hours, 28 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 417A56011001
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING "EMERGENCY EXIT" PLACARD.  ACFT GROUNDED.  INSTALLED R1 "EMERGENCY  EXIT" PLACARD REF EMM SECTION "2".
